Vol 27 No 3 (2022)

Published: 2022-08-12

Articles

Local linear modelling of the conditional distribution function for functional ergodic data

Somia Ayad, Ali Laksaci, Saâdia Rahmani, Rachida Rouane
Abstract 418 | PDF Downloads 471 | DOI https://doi.org/10.3846/mma.2022.14909

Page 360–382

Mathematical model of potato virus Y disease spread with optimal control

Shambel Tadesse Degefa, Oluwole Daniel Makinde, Tamirat Temesgen Dufera
Abstract 483 | PDF Downloads 559 | DOI https://doi.org/10.3846/mma.2022.15077

Page 408–428

An explicit spectral collocation method for the drug release coronary stents

Somayeh Fakhri, Sayed Hodjatollah Momeni-Masuleh
Abstract 272 | PDF Downloads 295 | DOI https://doi.org/10.3846/mma.2022.15066

Page 452–470

A study on the solutions of notable engineering models

Mudasir Younis, Deepak Singh, Lili Chen, Mohamed Metwali
Abstract 508 | PDF Downloads 396 | DOI https://doi.org/10.3846/mma.2022.15276

Page 492–509

Bifurcations in a Leslie-Gower type predator-prey model with a rational non-monotonic functional response

Eduardo González-Olivares, Adolfo Mosquera-Aguilar, Paulo Tintinago-Ruiz, Alejandro Rojas-Palma
Abstract 412 | PDF Downloads 549 | DOI https://doi.org/10.3846/mma.2022.15528

Page 510–532